# SDR FDEA201802200439

- Difficulty date: February 20, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 70,986 hours, 26,848 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Unknown
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE, ON GEAR RETRACTION.  THE DOORS LIGHT  REMAINED ILLUMINATED.  COMPLIED WITH QRH & LIGHT  WENT OUT.  OPERATED GEAR DOORS WITH GROUND MAINTENANCE PANEL, DOORS OPEN NORMALLY.  DURING CLOSING OPERATION, RT MAIN GEAR DOOR  DOESN'T CLOSED.  R & R THE RT MAIN GEAR TRUCK POSITIONER SHUTTLE VALVE IAW AMM 32-32-17-4.   R & R THE GEAR DOOR,  OPERATED GEAR SEQUENCE VALVE IAW AMM 32-32-05-4.   R & R THE DOWNLOCK.  OPERATED THE DOOR SEQUENCE VALVE IAW MM 32-32-07-4-0.  R & R THE LOCK RELEASE INSTL MLG DOOR ACTUATOR ASSY.  R & R INTERLOCK RELEASE ACTUATOR IAW AMM 32-35-06-4   R & R DOWNLOCK, OPERATED DOOR SEQUENCE VALVE IAW AMM 32-32-07-4.   TESTED MAIN AND NOSE LDG SYSTEM 7 TIMES IAW AMM 32-32-05-4, AND 32-3
